# SDR ASAA1047215

- Difficulty date: January 4, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 41,802 hours, 23,099 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 654645268A
- Part serial: MA6195
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT SKIN DISBONDED AT O/B EDGE UNDER WEDGE SEAL.  REPAIRED SKIN.
